Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 714973, 10 pages
http://dx.doi.org/10.1155/2012/714973
Research Article

A New Direct Method for Solving Nonlinear Volterra-Fredholm-Hammerstein Integral Equations via Optimal Control Problem

1Faculty of Engineering, Umm Al-Qura University, P.O. Box 5555, Mecca, Saudi Arabia
2Faculty of Science, Helwan University, Helwan, Egypt

Received 28 December 2011; Accepted 28 January 2012

Academic Editor: Shuyu Sun

Copyright © 2012 M. A. El-Ameen and M. El-Kady. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. K. Khamis and M. A. El-Ameen, “Volterra-fredholm integral equation with carlman kernel in position and time,” Journal of Engineering and Applied Sciences, vol. 4, no. 5-6, pp. 288–294, 2009. View at Google Scholar
  2. E. V. Kovalenko, “Some approximate methods for solving integral equations for mixed problems,” Journal of Applied Mathematics and Mechanics, vol. 53, no. 1, pp. 85–92, 1989. View at Publisher · View at Google Scholar
  3. B. I. Smetanin, “On an integral equation of axisymmetric problems for an elastic body containing an inclusion,” Journal of Applied Mathematics and Mechanics, vol. 55, no. 3, pp. 371–375, 1991. View at Publisher · View at Google Scholar
  4. M. A. El-Ameen, “Approximate solutions of nonlinear Fredholm integral equations,” Applied Mathematics & Information Sciences, vol. 5, no. 1, pp. 122–131, 2011. View at Google Scholar
  5. P. Linz, Analytical and Numerical Methods for Volterra Equations, vol. 7, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1985.
  6. K. Maleknejad and M. Hadizadeh, “The numerical analysis of Adomian’s decomposition method for nonlinear Volterra integral and integro-differential equations,” International Journal of Engineering Science, vol. 8, no. 2a, pp. 33–48, 199. View at Google Scholar
  7. A.-M. Wazwaz, A First Course in Integral Equations, World Scientific, Singapor, 1997.
  8. F. G. Tricomi, Integral Equations, Dover, New York, NY, USA, 1982.
  9. A. A. Daşcıoglu, “A Chebyshev polynomial approach for linear Fredholm-Volterra integro-differential equations in the most general form,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 103–112, 2006. View at Publisher · View at Google Scholar
  10. H. Brunner, Collocation Methods for Volterra Integral and Related Functional Differential Equations, vol. 15, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar
  11. L. M. Delves and J. L. Mohamed, Computational Methods for Integral Equations, Cambridge University Press, Cambridge, UK, 1985. View at Publisher · View at Google Scholar
  12. K. Maleknejad and H. Derili, “The collocation method for Hammerstein equations by Daubechies wavelets,” Applied Mathematics and Computation, vol. 172, no. 2, pp. 846–864, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. K. Maleknejad, M. Karami, and M. Rabbani, “Using the Petrov-Galerkin elements for solving Hammerstein integral equations,” Applied Mathematics and Computation, vol. 172, no. 2, pp. 831–845, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Yalcinbas, “Taylor polynomial solutions of nonlinear Volterra-Fredholm integral equations,” Applied Mathematics and Computation, vol. 127, no. 2-3, pp. 195–206, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Yousefi and M. Razzaghi, “Legender wavelet method for the nonlinear Volterra- Fredholm integral equations,” Mathematics and Computers in Simulation, vol. 70, no. 1, pp. 1–8, 2005. View at Publisher · View at Google Scholar
  16. Y. Ordokhani and M. Razzaghi, “Solution of nonlinear Volterra-Fredholm-Hammerstein integral equations via a collocation method and rationalized Haar functions,” Applied Mathematics Letters, vol. 21, no. 1, pp. 4–9, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. E. Babolian, F. Fattahzadeh, and E. G. Raboky, “A Chebyshev approximation for solving nonlinear integral equations of Hammerstein type,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 641–646, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH